Burer, Samuel and Letchford, Adam (2014) Unbounded convex sets for non-convex mixed-integer quadratic programming. Mathematical Programming, 143 (1-2). pp. 231-256. ISSN 0025-5610Full text not available from this repository.
This paper introduces a fundamental family of unbounded convex sets that arises in the context of non-convex mixed-integer quadratic programming. It is shown that any mixed-integer quadratic program with linear constraints can be reduced to the minimisation of a linear function over a face of a set in the family. Some fundamental properties of the convex sets are derived, along with connections to some other well-studied convex sets. Several classes of valid and facet-inducing inequalities are also derived.
|Journal or Publication Title:||Mathematical Programming|
|Uncontrolled Keywords:||mixed-integer nonlinear programming ; global optimisation ; polyhedral combinatorics|
|Subjects:||?? hb ??|
|Departments:||Lancaster University Management School > Management Science|
|Deposited On:||03 Oct 2012 10:28|
|Last Modified:||30 Apr 2017 03:23|
Actions (login required)